Items where Author is "Lotz, Martin"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 12.

Article

Cucker, Felipe and Hauser, Raphael and Lotz, Martin (2010) Adversarial Smoothed Analysis. Journal of Complexity (26). pp. 255-262.

Burgisser, Peter and Cucker, Felipe and Lotz, Martin (2010) Coverage processes on spheres and condition numbers for linear programming. Annals of Probability, 38 (2). pp. 570-604.

Burgisser, Peter and Cucker, Felipe and Lotz, Martin (2008) The probability that a slightly perturbed numerical analysis problem is difficult. Mathematics of Computation, 77. pp. 1559-1583. ISSN 1088-6842

MIMS Preprint

Amexlunxen, Dennis and Lotz, Martin and Walvin, Jake (2017) Effective Condition Number Bounds for Convex Regularization. [MIMS Preprint]

Lotz, Martin (2017) Persistent homology for low-complexity models. [MIMS Preprint]

Lotz, Martin (2017) Persistent homology for low-complexity models. [MIMS Preprint]

Amelunxen, Dennis and Lotz, Martin (2016) Average-case complexity without the black swans. [MIMS Preprint]

Amelunxen, Dennis and Lotz, Martin (2015) Intrinsic Volumes of Polyhedral Cones: A combinatorial perspective. [MIMS Preprint]

Amelunxen, Dennis and Lotz, Martin (2014) Gordon's inequality and condition numbers in conic optimization. [MIMS Preprint]

Amelunxen, Dennis and Lotz, Martin and Mccoy, Michael B. and Tropp, Joel A. (2013) Living on the edge: A geometric theory of phase transitions in convex optimization. [MIMS Preprint]

Lotz, Martin (2012) On the volume of tubular neighborhoods of real algebraic varieties. [MIMS Preprint]

Lotz, Martin (2012) On the volume of tubular neighbourhoods of real algebraic varieties. [MIMS Preprint]

This list was generated on Wed Aug 21 01:01:22 2019 BST.